Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 11, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Verification of a conjecture of Gerstenhaber
J. P. Jans.
Proc. Amer. Math. Soc. 11 (1960), 335-336
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114836
Differentiably simple rings
Edward C. Posner.
Proc. Amer. Math. Soc. 11 (1960), 337-343
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0113908
A note on metric density of sets of real numbers
N. F. G. Martin.
Proc. Amer. Math. Soc. 11 (1960), 344-347
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0141755
On the distributive law
Wu-yi Hsiang.
Proc. Amer. Math. Soc. 11 (1960), 348-355
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0121387
A note on completions of modules
Joseph J. Rotman.
Proc. Amer. Math. Soc. 11 (1960), 356-360
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114813
Complete ideals in local rings
H. T. Muhly.
Proc. Amer. Math. Soc. 11 (1960), 361-367
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111753
Difference sets in Abelian groups
P. Kesava Menon.
Proc. Amer. Math. Soc. 11 (1960), 368-376
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117169
On Lie algebras of classical type
Richard Block.
Proc. Amer. Math. Soc. 11 (1960), 377-379
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114879
On rings with one-sided field of quotients
Enzo R. Gentile.
Proc. Amer. Math. Soc. 11 (1960), 380-384
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0122855
Divisible modules
Eben Matlis.
Proc. Amer. Math. Soc. 11 (1960), 385-391
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0116044
A characterization of algebraic number fields with class number two.
L. Carlitz.
Proc. Amer. Math. Soc. 11 (1960), 391-392
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111741
Concerning strong Lie ideals
Willard E. Baxter.
Proc. Amer. Math. Soc. 11 (1960), 393-395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111773
Triangle inequality in $l$-groups
J. A. Kalman.
Proc. Amer. Math. Soc. 11 (1960), 395
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0110758
A generalization of the Cartan-Brauer-Hua theorem
Eugene Schenkman and W. R. Scott.
Proc. Amer. Math. Soc. 11 (1960), 396-398
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117251
Conditions for the power associativity of algebras
J. D. Leadley and R. W. Ritchie.
Proc. Amer. Math. Soc. 11 (1960), 399-405
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0116037
A note on a number theoretical paer of Sierpinski
Alfred Brauer.
Proc. Amer. Math. Soc. 11 (1960), 406-409
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0123505
A note on certain polynomial algebras
Emery Thomas.
Proc. Amer. Math. Soc. 11 (1960), 410-414
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0121393
The converse of the Individual Ergodic theorem
Fred B. Wright.
Proc. Amer. Math. Soc. 11 (1960), 415-420
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117318
The Lagrange interpolation formula and Stirling numbers
H. W. Gould.
Proc. Amer. Math. Soc. 11 (1960), 421-425
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114769
Sario’s lemma on harmonic functions
Kôtaro Oikawa.
Proc. Amer. Math. Soc. 11 (1960), 425-428
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114913
Almost periodic solutions for systems of differential equations near points of nonlinear first approximation
George Seifert.
Proc. Amer. Math. Soc. 11 (1960), 429-435
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0149004
The area of a nonparametric surface
Hebert Federer.
Proc. Amer. Math. Soc. 11 (1960), 436-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0123681
$1-1+1-1+\cdots=1/2$
Donald J. Newman.
Proc. Amer. Math. Soc. 11 (1960), 440-443
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117474
Insertion of $±$ signs in $e^{x}$
Donald J. Newman.
Proc. Amer. Math. Soc. 11 (1960), 444-446
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111827
Stirling number representation problems
H. W. Gould.
Proc. Amer. Math. Soc. 11 (1960), 447-451
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114767
Note on Nörlund’s polynomial $B_{n}^{(z)}$
L. Carlitz.
Proc. Amer. Math. Soc. 11 (1960), 452-455
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114768
A theorem on permutations in a finite field
L. Carlitz.
Proc. Amer. Math. Soc. 11 (1960), 456-459
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0117223
A note on lacunary Fourier series
M. Tomić.
Proc. Amer. Math. Soc. 11 (1960), 460-462
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0119017
A remark concerning the area of a nonparametric surface
Casper Goffman.
Proc. Amer. Math. Soc. 11 (1960), 463-467
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111821
On the Kantorovich inequality
G. Strang.
Proc. Amer. Math. Soc. 11 (1960), 468
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0112046
Almost convergence and the Buck-Pollard property
G. M. Petersen.
Proc. Amer. Math. Soc. 11 (1960), 469-477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111961
Some applications of an approximation theorem for inverse limits
Morton Brown.
Proc. Amer. Math. Soc. 11 (1960), 478-483
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0115157
New method for expansion and contraction maps in uniform spaces
Thomas A. Brown and W. W. Comfort.
Proc. Amer. Math. Soc. 11 (1960), 483-486
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0113210
On partially ordered sets possessing a unique order-compatible topology
E. S. Wolk.
Proc. Amer. Math. Soc. 11 (1960), 487-492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0111706
A note on sets of constant width
Z. A. Melzak.
Proc. Amer. Math. Soc. 11 (1960), 493-497
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0124814
A theorem concerning six points
Fred Supnick.
Proc. Amer. Math. Soc. 11 (1960), 498-504
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0112072
On affinely connected manifolds whose torsion can be transformed into constant components
M. Pinl.
Proc. Amer. Math. Soc. 11 (1960), 505-510
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 0114185